# SDR IXXA20131007066

- Difficulty date: September 26, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 113T14071
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E LOWER MOUNTING ANGLE FWD OF PANEL 552JB APPROXIMATE WS 390 IS CORRODED.  R & R LT WING T/E LOWER PANEL MOUNTING ANGLE IAW SRM 51-40-02, ACFT WAS GROUNDED.
